# SDR ASAA0210140

- Difficulty date: June 4, 2002
- Submitted: August 21, 2002
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING SCHEDULED C-CHECK, FOUND SKIN PANEL AFT SERVICE DOOR, BS 967, RIGHT BUTTOCK ILNE 59 CRACKED.  REPAIRED SKIN PANEL PER SRM.  (M)
